Open Access
Translator Disclaimer
2013 Convergence Analysis of Alternating Direction Method of Multipliers for a Class of Separable Convex Programming
Zehui Jia, Ke Guo, Xingju Cai
Abstr. Appl. Anal. 2013(SI54): 1-8 (2013). DOI: 10.1155/2013/680768

Abstract

The purpose of this paper is extending the convergence analysis of Han and Yuan (2012) for alternating direction method of multipliers (ADMM) from the strongly convex to a more general case. Under the assumption that the individual functions are composites of strongly convex functions and linear functions, we prove that the classical ADMM for separable convex programming with two blocks can be extended to the case with more than three blocks. The problems, although still very special, arise naturally from some important applications, for example, route-based traffic assignment problems.

Citation

Download Citation

Zehui Jia. Ke Guo. Xingju Cai. "Convergence Analysis of Alternating Direction Method of Multipliers for a Class of Separable Convex Programming." Abstr. Appl. Anal. 2013 (SI54) 1 - 8, 2013. https://doi.org/10.1155/2013/680768

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095229
MathSciNet: MR3108614
Digital Object Identifier: 10.1155/2013/680768

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI54 • 2013
Back to Top